Hi from kitty again!

I have been suffering from I think cfs /fibromyalgia for about four years possibly longer, though I have recently been told that it might not be that a day in fact it is said that I am suffering from severe depression/anxiety, caused by past trauma and stress. I am on 90mg Duloxetine daily which I realise is a lot but when I tried to reduce the dose having said to docs I would try it made me feel most peculiar so I went right back up to 90 me again. This does annoy me as I'd rather not take it at all or at least be on a lower dose. Presently I don't know if my symptoms are more to do with my medication or my illness and I am having heart tests and a genera l health 'mot! ' I am just plodding on like we all do but it would be nice whether my medication is doing any good or causing me unnecessary side effects. Anyway HI to all!! 🐱

Last edited by

4 Replies

oldestnewest
  • Hi kitty06 everyone is dif but I was on duloxetine 120mg and eventually I felt my body wasn't my own if this makes sense I started not being able to breath properly stomache cramps pains in head, ears. So I foolishly stopped taking them and omg ( so I've been told it's worse than coming of heroin) I was like a dif person a raving lunatic and really that's putting it mildly, so if you are wanting to come of them do it under drs supervision. Welcome to the forum hope you like it here ☺️ 🤗🤗

  • Hello and welcome to our friendly fibro forum where you can get advice, support and help along with a chuckle or two.

    Have you seen our Mother Site fmauk.org ?

    Here you will find a lot of useful information about fibro including symptoms and treatments.

    I am afraid I have not experienced your medication so I cannot give a personal view or comment. However I have often read that this particular drug can cause problems and can be difficult to wean off.

    I would seek your doctor's guidance about reducing, also to see if there was a different medication you could try.

    It is very much trial and error I am sorry to say, what suits one person can cause unpleasant side effects in another.

    I am sorry I can't be more help, but I do wish you well with your ongoing investigations.

    Kay

  • Hi kitty06 and welcome to our wonderful forum ☺I'm sure you will come to find the forum invaluable in chatting to others who are going through the same experience as you & talking to others at different stages of their lives with Fibro & learning from their experiences.

    It does help with the whole process and I wish I had found the site years ago. I have had Fibro for nearly 30 yrs and I'm still learning about it, like we are.

    It's a difficult one with the medication and this can sometimes be the case and i have thought this myself at times and even stopped taking it, I felt great for a while but then it all came back with a vengeance. The only way to know is to stop taking them, always with advise from your GP.

    Peace, luv n light

    Jan ☺

    PS. I advise you to lock your post, simple instructions in PInned Posts in blue on the right of the screen. You will get more replies on a locked post too.

  • Hi kitty06

    Welcome to the forum and it is wonderful to make your acquaintance. I am so genuinely sorry to read this and I want to sincerely wish you all the best of luck and finding the answers that you so desperately desire and deserve. Please take care of yourself.

    All my hopes and dreams for you

    Ken

You may also like...